A Dual Orthogonality Procedure for Nonlinear Finite Element Equations

S. Krenk, O. Hededal

    Research output: Contribution to journalJournal articleResearchpeer-review

    26 Citations (Scopus)
    Original languageEnglish
    JournalComputer Methods in Applied Mechanics and Engineering
    Volume123
    Issue number1/4
    Pages (from-to)95-107
    ISSN0045-7825
    Publication statusPublished - 1995

    Keywords

    • Nonlinear Equations
    • Numerical Analysis
    • Quasi-Newton Methods
    • Finite Element Analysis

    Cite this